# SDR 2014F00138

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: General aviation
- Aircraft: N4599X
- Make and model: Piper PA-32-300
- Aircraft serial: 327640040
- Aircraft time: 5,939 hours
- Engine: Lyc IO540K1A5
- Engine time: 1,304 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493704R
- Part serial: Q09165
- Condition: Faulted
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT DURING TAKEOFF ROLL, ENGINE DID NOT SEEM TO BE PRODUCING FULL POWER AND WASN'T REACHING MAX RPM.  TAKEOFF ABORTED AND DURING TAXI TO TERMINAL, PILOT PERFORMED MAGNETO CHECK AT LOW RPM.  DETERMINED THAT ENGINE WOULD NOT RUN WHEN LT MAGNETO WAS SELECTED ON IGNITION SWITCH.  VISUAL INSPECTION DID NOT REVEAL ANY OBVIOUS REASON FOR FAILURE.  REPLACEMENT OF LT MAGNETO CORRECTED ISSUE.  FAULTY MAGNETO BEING SENT FOR TEAR DOWN INSPECTION AND OVERHAUL.
